# SDR DALA2024040304049

- Difficulty date: March 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,590 hours, 31,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 HISTORY OF 1L DOOR KNUCKLE KNOCKER INTERMITTANT.  FOUND KNUCKLE KNOCKER RUBBING ON ONE SIDE OF OPENING. DEBURED AREA FOR CLEARANCE. OPS CK GOOD. (0267643)
